m+Medelevator.RU
← Поиск публикаций
The Mount Sinai journal of medicine, New York · 1998

Severe hyponatremia, neuroleptic malignant syndrome, rhabdomyolysis and acute renal failure: a case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Elizalde-Sciavolino C, Racco A, Proscia-Lieto T, Kleiner M

Аннотация

Acute renal failure secondary to myoglobinuria is a rare yet possible complication of malignant neuroleptic syndrome associated with the use of dopamine antagonists. We describe the case of a 42-year-old schizophrenic man who presented with severe hyponatremia, and proceeded to acute malignant neuroleptic syndrome, rhabdomyolysis, and acute renal failure. We contend that the acute hyponatremia may have served as a precipitating factor.

Предметные рубрики MeSH